# SDR SWAA2024080505748

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241BF HAS UPPER SURFACE LAYER FIBERS PEELED AND 3EA EXISTING REPAIRS. 124-002<[01] RECEIVED NEW PANEL # 241BF ; INSTALLATION WILL BE ACCOMPLISH ON # TTG8Q00TNY15;[02] CORRECTED STEP 1 .RECEIVED NEW PANEL # 241BF ; INSTALLATION WILL BE ACCOMPLISH ON # TTG8Q00TNY16;[03] VERIFIED STEP:2 AUDIT C/W REF MPM 52.02.02
